edoc

Items where contributor is "Mancini, Gabriele"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2016 | 2015 | 2013

2016

Mancini, Gabriele. (2016) Onofri-type inequalities for singular Liouville equations. Journal of Geometric Analysis, 26 (2). pp. 1202-1230.

2015

Battaglia, Luca and Mancini, Gabriele. (2015) A note on compactness properties of the singular Toda system. Accademia Nazionale dei Lincei. Atti. Matematica e Applicazioni. Rendiconti, 26 (3). pp. 299-307.

2013

Battaglia, Luca and Mancini, Gabriele. (2013) Remarks on the Moser-Trudinger inequality. Advances in Nonlinear Analysis, 2 (4). pp. 389-425.